Trees, animals, and percolation on hyperbolic lattices

Neal Madras, C. Chris Wu

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We study lattice trees, lattice animals, and percolation on non-Euclidean lattices that correspond to regular tessellations of two- and three-dimensional hyperbolic space. We prove that critical exponents of these models take on their mean field values. Our methods are mainly combinatorial and geometric.

Original languageEnglish (US)
Pages (from-to)2019-2040
Number of pages22
JournalElectronic Journal of Probability
StatePublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Trees, animals, and percolation on hyperbolic lattices'. Together they form a unique fingerprint.

Cite this